×

zbMATH — the first resource for mathematics

Central limit theorem for linear groups. (English) Zbl 1341.22006
The authors summarize the contents of this paper in the abstract as follows: We prove a central limit theorem for random walks with finite variance on linear groups.

MSC:
22E40 Discrete subgroups of Lie groups
60G42 Martingales with discrete parameter
60G50 Sums of independent random variables; random walks
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] Azuma, K. (1967). Weighted sums of certain dependent random variables. Tôhoku Math. J. (2) 19 357-367. · Zbl 0178.21103
[2] Baum, L. E. and Katz, M. (1965). Convergence rates in the law of large numbers. Trans. Amer. Math. Soc. 120 108-123. · Zbl 0142.14802
[3] Bellman, R. (1954). Limit theorems for non-commutative operations. I. Duke Math. J. 21 491-500. · Zbl 0057.11202
[4] Benoist, Y. (1997). Propriétés asymptotiques des groupes linéaires. Geom. Funct. Anal. 7 1-47. · Zbl 0947.22003
[5] Benoist, Y. (2000). Propriétés asymptotiques des groupes linéaires. II. In Analysis on Homogeneous Spaces and Representation Theory of Lie Groups , Okayama-Kyoto (1997). Adv. Stud. Pure Math. 26 33-48. Math. Soc. Japan, Tokyo. · Zbl 0960.22012
[6] Benoist, Y. and Quint, J.-F. (2011). Mesures stationnaires et fermés invariants des espaces homogènes. Ann. of Math. (2) 174 1111-1162. · Zbl 1241.22007
[7] Benoist, Y. and Quint, J.-F. (2013). Random walk on reductive groups.
[8] Benoist, Y. and Quint, J.-F. (2014). Random walks on projective spaces. Compos. Math. 150 1579-1606. · Zbl 1302.22007
[9] Benoist, Y. and Quint, J.-F. (2014). Central limit theorems on hyperbolic groups. · Zbl 1376.20050
[10] Björklund, M. (2010). Central limit theorems for Gromov hyperbolic groups. J. Theoret. Probab. 23 871-887. · Zbl 1217.60019
[11] Bolthausen, E. and Goldsheid, I. (2008). Lingering random walks in random environment on a strip. Comm. Math. Phys. 278 253-288. · Zbl 1142.82007
[12] Bougerol, P. and Lacroix, J. (1985). Products of Random Matrices with Applications to Schrödinger Operators. Progress in Probability and Statistics 8 . Birkhäuser, Boston, MA. · Zbl 0572.60001
[13] Bourgain, J., Furman, A., Lindenstrauss, E. and Mozes, S. (2011). Stationary measures and equidistribution for orbits of nonabelian semigroups on the torus. J. Amer. Math. Soc. 24 231-280. · Zbl 1239.37005
[14] Breiman, L. (1960). The strong law of large numbers for a class of Markov chains. Ann. Math. Stat. 31 801-803. · Zbl 0104.11901
[15] Brown, B. M. (1971). Martingale central limit theorems. Ann. Math. Stat. 42 59-66. · Zbl 0218.60048
[16] Derriennic, Y. (2006). Some aspects of recent works on limit theorems in ergodic theory with special emphasis on the “central limit theorem”. Discrete Contin. Dyn. Syst. 15 143-158. · Zbl 1107.37009
[17] Erdös, P. (1949). On a theorem of Hsu and Robbins. Ann. Math. Stat. 20 286-291. · Zbl 0033.29001
[18] Furman, A. (2002). Random walks on groups and random transformations. In Handbook of Dynamical Systems , Vol. 1 A 931-1014. North-Holland, Amsterdam. · Zbl 1053.60045
[19] Furstenberg, H. and Kesten, H. (1960). Products of random matrices. Ann. Math. Stat. 31 457-469. · Zbl 0137.35501
[20] Furstenberg, H. and Kifer, Y. (1983). Random matrix products and measures on projective spaces. Israel J. Math. 46 12-32. · Zbl 0528.60028
[21] Gol’dsheĭd, I. Ya. and Margulis, G. A. (1989). Lyapunov exponents of a product of random matrices. Uspekhi Mat. Nauk 44 13-60. · Zbl 0687.60008
[22] Goldsheid, I. Ya. and Guivarc’h, Y. (1996). Zariski closure and the dimension of the Gaussian law of the product of random matrices. I. Probab. Theory Related Fields 105 109-142. · Zbl 0854.60006
[23] Gordin, M. and Lifshits, B. (1978). The central limit theorem for stationary Markov processes. Sov. Math. , Dokl. 19 392-394. · Zbl 0395.60057
[24] Gordin, M. I. (1969). The central limit theorem for stationary processes. Dokl. Akad. Nauk SSSR 188 739-741. · Zbl 0212.50005
[25] Guivarc’h, Y. (1981). Sur les exposants de Liapounoff des marches aléatoires à pas markovien. C. R. Acad. Sci. Paris Sér. I Math. 292 327-329. · Zbl 0482.60020
[26] Guivarc’h, Y. (1990). Produits de matrices aléatoires et applications aux propriétés géométriques des sous-groupes du groupe linéaire. Ergodic Theory Dynam. Systems 10 483-512. · Zbl 0715.60008
[27] Guivarc’h, Y. (2008). On the spectrum of a large subgroup of a semisimple group. J. Mod. Dyn. 2 15-42. · Zbl 1166.22007
[28] Guivarc’h, Y. and Raugi, A. (1985). Frontière de Furstenberg, propriétés de contraction et théorèmes de convergence. Z. Wahrsch. Verw. Gebiete 69 187-242. · Zbl 0558.60009
[29] Hall, P. and Heyde, C. C. (1980). Martingale Limit Theory and Its Application . Academic Press, New York. · Zbl 0462.60045
[30] Hennion, H. (1984). Loi des grands nombres et perturbations pour des produits réductibles de matrices aléatoires indépendantes. Z. Wahrsch. Verw. Gebiete 67 265-278. · Zbl 0529.60025
[31] Hennion, H. (1997). Limit theorems for products of positive random matrices. Ann. Probab. 25 1545-1587. · Zbl 0903.60027
[32] Hsu, P. L. and Robbins, H. (1947). Complete convergence and the law of large numbers. Proc. Natl. Acad. Sci. USA 33 25-31. · Zbl 0030.20101
[33] Jan, C. (2000). Vitesse de convergence dans le TCL pour des chaînes de Markov et certains processus associés à des systèmes dynamiques. C. R. Acad. Sci. Paris Sér. I Math. 331 395-398. · Zbl 0963.60018
[34] Ledrappier, F. (2001). Some asymptotic properties of random walks on free groups. In Topics in Probability and Lie Groups : Boundary Theory. CRM Proc. Lecture Notes 28 117-152. Amer. Math. Soc., Providence, RI. · Zbl 0994.60073
[35] Le Borgne, S. (1999). Limit theorems for non-hyperbolic automorphisms of the torus. Israel J. Math. 109 61-73. · Zbl 0989.37001
[36] Le Page, É. (1982). Théorèmes limites pour les produits de matrices aléatoires. In Probability Measures on Groups ( Oberwolfach , 1981). Lecture Notes in Math. 928 258-303. Springer, Berlin.
[37] Sawyer, S. and Steger, T. (1987). The rate of escape for anisotropic random walks in a tree. Probab. Theory Related Fields 76 207-230. · Zbl 0608.60064
[38] Spitzer, F. (1956). A combinatorial lemma and its application to probability theory. Trans. Amer. Math. Soc. 82 323-339. · Zbl 0071.13003
[39] Steele, J. M. (1989). Kingman’s subadditive ergodic theorem. Ann. Inst. Henri Poincaré Probab. Stat. 25 93-98. · Zbl 0669.60039
[40] Stoica, G. (2007). Baum-Katz-Nagaev type results for martingales. J. Math. Anal. Appl. 336 1489-1492. · Zbl 1130.60020
[41] Tutubalin, V. N. (1977). A central limit theorem for products of random matrices and some of its applications. In Symposia Mathematica , Vol. XXI ( Convegno Sulle Misure Su Gruppi e Su Spazi Vettoriali , Convegno Sui Gruppi e Anelli Ordinati , INDAM , Rome , 1975) 101-116. Academic Press, London. · Zbl 0375.60029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.